CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
globalwellposednessofcompressiblebipolarnavierstokespoissonequations 期刊论文
actamathematicasinicaenglishseries, 2012, 卷号: 28, 期号: 5, 页码: 925
Authors:  Lin Yi Quan;  Hao Cheng Chun;  Li Hai Liang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
THE WELL-POSEDNESS AND ASYMPTOTICS OF MULTI-DIMENSIONAL QUANTUM HYDRODYNAMICS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 552-568
Authors:  Hsiao Ling;  Li Hailiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quantum hydrodynamics  well-posedness  longtime behavior  small scale limit